Siberian Mathematical Journal

, Volume 35, Issue 2, pp 375–382 | Cite as

Asymptotic representation of the process of the likelihood ratio in the case of a discontinuous density

  • V. E. Mosyagin
Article

Keywords

Likelihood Ratio Asymptotic Representation Discontinuous Density 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. A. Ibragimov and R. Z. Khas'minskiî, Asymptotic Theory of Estimation [in Russian], Nauka, Moscow (1979).Google Scholar
  2. 2.
    V. E. Mosyagin, “The method of a certain probability space for densities with discontinuities,” submitted to VINITI on January 17, 1990, No. 308-V90.Google Scholar
  3. 3.
    V. E. Mosyagin, “An estimate for the convergence rate of the distribution of a maximum likelihood process in an irregular case,” Sibirsk. Mat. Zh.,32, No. 4, 96–103 (1991).Google Scholar
  4. 4.
    I. F. Pinelis and A. I. Sakhanenko, “Remarks on inequalities for the probabilities of large deviations,” Teoriya Veroyatnost. i Primenen.,30, No. 1, 127–131 (1985).Google Scholar
  5. 5.
    H. Thorisson, “From coupling to shift-coupling,” Teoriya Veroyatnost. i Primenen.,37, No. 1, 95–104 (1992).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • V. E. Mosyagin
    • 1
  1. 1.Tyumen

Personalised recommendations